# SDR MALA000734

- Difficulty date: November 24, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 457
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuseage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, SEAT TRACK CORROSION AT BLO FROM STA 294 THRU STA 401.  REFER TO CELSIUS W/O 19097, TASK CARD 1514 AND SAAB STATEMENT340 SDS000528.  MAINTENANCE REMOVED THREE NUT PLATES, REMOVED CORROSION IAW SRM 51-70-40. REMAINING MATERIAL IS OUT OF LIMITS REF: SRM 51-10-10. TREATED, PRIMEDAND TOPCOATED IAW SRM 51-20-42/43. MATERIAL REMOVED IS ACCEPTABLE IAW SAAB DOCUMENT 340SDS000528. INSTALLED NUTPLATES IAW SRM 51-40-21.
